# SDR CAL950347

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322AS
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J4981
- Condition: Inop
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

FLT NR 0954 - ROR - NR 1 GENERATOR WAS ON PLACARD NR 2 GEN TRIPPED UNABLE TO RESET RETURNED TO ROR.  CHANGED OUT BOTH GENERATORS ALL SYSTEMS CHECKS GOOD.  (W)
